Approximate controllability for systems governed by nonlinear Volterra type equations

Tran Dinh Ke Valeri Obukhovskii Ngai-Ching Wong Jen-Chih Yao

Spectral Theory and Operator Algebra mathscidoc:1910.43667

Differential Equations and Dynamical Systems, 20, (1), 35-52, 2012.1
We study the control systems governed by abstract Volterra equations without uniqueness in a Banach space. By using the technique of the theory of condensing maps and multivalued analysis tools, we obtain the existence result, investigate the topological structure of the solution set, and prove the invariance of a reachability set of the control system under nonlinear perturbations. Examples concerning fractional order differential equations and first order evolution equations with multiple delays are proposed to demonstrate the applications to approximate controllability results.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:00:47 uploaded by Ngai_Ching_Wong ] [ 597 downloads ] [ 0 comments ]
@inproceedings{tran2012approximate,
  title={Approximate controllability for systems governed by nonlinear Volterra type equations},
  author={Tran Dinh Ke, Valeri Obukhovskii, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210047697811196},
  booktitle={Differential Equations and Dynamical Systems},
  volume={20},
  number={1},
  pages={35-52},
  year={2012},
}
Tran Dinh Ke, Valeri Obukhovskii, Ngai-Ching Wong, and Jen-Chih Yao. Approximate controllability for systems governed by nonlinear Volterra type equations. 2012. Vol. 20. In Differential Equations and Dynamical Systems. pp.35-52. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210047697811196.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved